MAUDE Adverse Event Report: BECTON DICKINSON BD¿ CHEMOTHERAPY SHARPS COLLECTOR SLIDE TOP WITH GASKET

BECTON DICKINSON BD¿ CHEMOTHERAPY SHARPS COLLECTOR SLIDE TOP WITH GASKET
Catalog Number 305604
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4), nj has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd¿ chemotherapy sharps collector slide top with gasket lid was found cracked before use.The following information was provided by the initial reporter, translated from (b)(4) to english: "before use, the lid was cracked.".
 
Additional Manufacturer Narrative
H.6.Investigation: no samples or pictures were received.Three attempts to get more information or pictures were made, however in none of the cases additional information were provided.The dhr review process was not able to be performed due to the lot number was unknown.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid cracked for the same part number throughout the last twelve months.According with this investigation there is no enough information provided from customer like a picture from the original packaging to determine the root cause of this non-conformance.Additionally, a review of the dhrs for the last five lots (9136972, 9138962, 9139917, 9140924, and 9141961) manufactured for the part number 305604 was performed; the result doesn¿t showed issues like ncmr¿s during the manufacturing process.
 
Event or Problem Description
It was reported that the bd¿ chemotherapy sharps collector slide top with gasket lid was found cracked before use.The following information was provided by the initial reporter, translated from japanese to english: "before use, the lid was cracked.".

Brand Name
BD¿ CHEMOTHERAPY SHARPS COLLECTOR SLIDE TOP WITH GASKET
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8616518
Report Number2243072-2019-00937
Device Sequence Number291592
Product Code FMI
UDI-Device Identifier50382903056045
UDI-Public50382903056045
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305604
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;